Volume 16, 2012
|Page(s)||48 - 60|
|Published online||26 March 2012|
A new proof of Kellerer’s theorem
1 Laboratoire d’Analyse et Probabilités, Université d’Évry, Val d’Essonne, Boulevard F. Mitterrand, 91025 Évry Cedex, France
2 Institut Elie Cartan, Université Henri Poincaré, B.P. 239, 54506 Vandœuvre-lès-Nancy Cedex, France
Received: 21 June 2011
In this paper, we present a new proof of the celebrated theorem of Kellerer, stating that every integrable process, which increases in the convex order, has the same one-dimensional marginals as a martingale. Our proof proceeds by approximations, and calls upon martingales constructed as solutions of stochastic differential equations. It relies on a uniqueness result, due to Pierre, for a Fokker-Planck equation.
Mathematics Subject Classification: 60E15 / 60G44 / 60G48 / 60H10 / 35K15
Key words: Convex order / 1-martingale / peacock / Fokker-Planck equation
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.